Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.

On a conjecture concerning doubly stochastic matrices
S. Sherman.
Proc. Amer. Math. Soc. 3 (1952), 511-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050550
On certain entire functions
I. M. Sheffer.
Proc. Amer. Math. Soc. 3 (1952), 514-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050002
On lineal entire functions of $n$ complex variables
T. S. Motzkin and I. J. Schoenberg.
Proc. Amer. Math. Soc. 3 (1952), 517-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049334
On the existence of Green’s function
Peter D. Lax.
Proc. Amer. Math. Soc. 3 (1952), 526-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051380
Quadratic diameter of a metric space and its application to a problem in analysis
Shizuo Kakutani.
Proc. Amer. Math. Soc. 3 (1952), 532-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049285
A generalization of the Riemann integral
Casper Goffman.
Proc. Amer. Math. Soc. 3 (1952), 543-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049982
A remark on transformation groups leaving fixed an end point
Hsien-Chung Wang.
Proc. Amer. Math. Soc. 3 (1952), 548-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048803
Equivalence of methods for evaluation of sequences
Ralph Palmer Agnew.
Proc. Amer. Math. Soc. 3 (1952), 550-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048600
Some inequalities related to Abel’s method of summation
W. B. Pennington.
Proc. Amer. Math. Soc. 3 (1952), 557-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049345
On a class of integral equations
Joanne Elliott.
Proc. Amer. Math. Soc. 3 (1952), 566-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049467
The quadric of Lie
V. G. Grove.
Proc. Amer. Math. Soc. 3 (1952), 573-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052166
Two notes on nilpotent groups
R. C. Lyndon.
Proc. Amer. Math. Soc. 3 (1952), 579-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049889
A combinatorial problem on abelian groups
Marshall Hall.
Proc. Amer. Math. Soc. 3 (1952), 584-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050579
The second homology group of a group; relations among commutators
Clair Miller.
Proc. Amer. Math. Soc. 3 (1952), 588-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049191
Picard-Vessiot theory of partial differential fields
E. R. Kolchin.
Proc. Amer. Math. Soc. 3 (1952), 596-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049883
A divisibility property of the Bernoulli polynomials
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 604-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051872
A note on Bernoulli numbers and polynomials of higher order
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 608-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051873
Embedding theorems for multiplicative systems and projective geometries
Trevor Evans.
Proc. Amer. Math. Soc. 3 (1952), 614-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050566
On Chevalley’s proof of Luroth’s theorem
Serge Lang and John Tate.
Proc. Amer. Math. Soc. 3 (1952), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049949
Quaternions and Hadamard matrices
W. A. Rutledge.
Proc. Amer. Math. Soc. 3 (1952), 625-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051211
The extremum law
W. H. Gottschalk.
Proc. Amer. Math. Soc. 3 (1952), 631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050652
Temperature bounds on the infinite rod
Daniel Resch.
Proc. Amer. Math. Soc. 3 (1952), 632-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049434
Theorems on separability in Riemannian $n$-space
Parry Moon and Domina Eberle Spencer.
Proc. Amer. Math. Soc. 3 (1952), 635-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049439
Error estimation in the Weinstein method for eigenvalues
H. F. Weinberger.
Proc. Amer. Math. Soc. 3 (1952), 643-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050177
Continuous collections of continuous curves in the plane
R. D. Anderson.
Proc. Amer. Math. Soc. 3 (1952), 647-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053497
Dimension and disconnection
Byron H. McCandless.
Proc. Amer. Math. Soc. 3 (1952), 657-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050877
Generalization of a theorem of Chung and Feller
Miriam Lipschutz.
Proc. Amer. Math. Soc. 3 (1952), 659-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052712